# SDR COMA9610037

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT'S AIR SPEED INDICATOR FAILED DURING FLIGHT.  CLEANED MOISTURE FROM COPILOT'S PITOT SYSTEM.  ACFT RETURNED TO SERVICE.
